Alert archive / Indiana / Flash Flood Warnings in 2004
Flash Flood Warning 7, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at May 1, 2004, 1:15 AM CDT for Posey County, Indiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2004, 1:15 AM CDT (06:15 UTC)
- Expired
- May 1, 2004, 4:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
County Posey County, IN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.3 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 716 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KPAH 010617 FFWPAH INC129-010915- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE PADUCAH KY 115 AM CDT SAT MAY 1 2004 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * FLASH FLOOD WARNING FOR... POSEY COUNTY IN SOUTHWEST INDIANA * UNTIL 415 AM CDT * AT 109 AM CDT...DOPPLER RADAR ESTIMATES OVER ONE AND ONE HALF INCHES OF RAIN HAS FALLEN ACROSS THE NORTHERN PART OF POSEY COUNTY SINCE MIDNIGHT. ADDITIONAL THUNDERSTORMS MOVING IN FROM WHITE COUNTY IN SOUTHEAST ILLINOIS...ARE HEADED FOR POSEY COUNTY. THIS MAY RESULT IN ANOTHER 1 INCH OF RAIN OR MORE. * LOCATIONS IMPACTED INCLUDE BLAIRSVILLE...GRIFFIN...MOUNT VERNON...NEW HARMONY AND POSEYVILLE...AND WILL ALSO AFFECT HIGHWAYS 66...68 AND INTERSTATE 64. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 3822 8773 3793 8775 3788 8803 3821 8796 $$
1 follow-up statement
000 WGUS73 KPAH 010745 FFSPAH ILC193-INC051-125-129-163-173-011000- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 245 AM CDT SAT MAY 1 2004 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR POSEY AND GIBSON COUNTIES IN SOUTHWEST INDIANA... ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR WHITE COUNTY IN SOUTHEAST ILLINOIS...AND NORTHERN VANDERBURGH... NORTHERN WARRICK...AND PIKE COUNTIES IN SOUTHWEST INDIANA... AT 235 AM...LOCAL LAW ENFORCEMENT REPORTED FLOODING OVER HIGHWAY 165...NORTH OF STATE HIGHWAY 66 IN NORTHERN POSEY COUNTY. ALSO REPORTED...WAS FLOODING ALONG INTERSTATE 64 BETWEEN MILE MARKERS 18 AND 25. WATER WAS REPORTEDLY AS DEEP AS 2 FEET IN SOME SPOTS. THUNDERSTORMS CONTINUED TO BE ORIENTED FROM WEST TO EAST ACROSS THE WARNED AREA. ANOTHER 1 TO 2 INCHES OF RAIN MAY FALL AND RESULT IN ADDITIONAL FLOODING. NOW IS THE TIME TO TAKE ACTION. FLOODING IS DIFFICULT TO RECOGNIZE AT NIGHT. IF YOU COME ACROSS A ROAD THAT IS WATER COVERED...DO NOT TRY TO CROSS. IF RAPIDLY RISING WATER IS OBSERVED...MOVE QUICKLY TO HIGHER GROUND. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 2:30 PM CDT, 10 hours 45 minutes earlier.
Area forecast discussion, Apr 30, 2:30 PM CDT, 10 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 230 PM CDT FRI APR 30 2004 .DISCUSSION... NEAR TERM CONCERN IS CONVECTIVE COMPLEX MOVING EAST NORTHEAST ACROSS SOUTHEAST MISSOURI. MORNING RUC/ETA MODELS INDICATED DESTABILIZATION AHEAD OF THE COMPLEX THIS AFTERNOON...SUPPORTIVE OF THE CONTINUED SLOW GROWTH OBSERVED ON SATELLITE AND RADAR. MCD 514 FROM THE SPC HAS A GOOD HANDLE ON THIS MCS. LIMITED SHEAR /500 MB WINDS AROUND 30 KTS/ AND EXTENSIVE CLOUD COVER SHOULD LIMIT SEVERE WEATHER POTENTIAL TO JUST ISOLATED HAIL/WIND DMG. HEAVY RAIN POTENTIAL IS ALSO A CONCERN. RECEIVED A REPORT OF .7 INCH IN 30 MINUTES FROM VAN BUREN MISSOURI IN CARTER COUNTY AT 19Z. THE STEADY MOVEMENT OF THIS COMPLEX SHOULD MINIMIZE FLASH FLOOD POTENTIAL...ESPECIALLY GIVEN PAST SEVERAL DAYS OF EXCELLENT DRYING CONDITIONS. SHORT TERM CONCERN FOR TONIGHT IS WHETHER ANOTHER MCS WILL OCCUR OVERNIGHT. A SURFACE COLD FRONT WAS NEAR A LINE FROM KSGF TO KUIN /QUINCY IL/ AT 18Z. THIS FRONT WILL REACH SOUTHEAST MISSOURI WELL AFTER MIDNIGHT. THERE IS A LARGE DIFFERENCE BETWEEN ETA/GFS QPF FOR LATE TONIGHT AND SATURDAY...WITH THE GFS CRANKING OUT MUCH HEAVIER PRECIP. THIS APPEARS DUE TO THE GFS SURFACE WAVE THAT MOVES NORTHEAST ALONG THE FRONT INTO THE LOWER OHIO VALLEY EARLY SATURDAY. CURRENT THINKING IS THAT THE GFS IS TOO STRONG WITH THE LOW AND TOO WET. OUR STORM TOTAL QPF FORECAST GRIDS FOR THIS EVENT WILL TOTAL 1 TO 1.5 INCHES...WHICH IS IN CLOSE AGREEMENT WITH HPC. ISOLATED EXCESSIVE RAINFALL IS POSSIBLE TONIGHT...ESPECIALLY IN SE MISSOURI AND SW ILLINOIS WHERE ONGOING MCS IS SATURATING THE GROUND. IF ANOTHER MCS BECOMES MORE CERTAIN LATE TONIGHT...A FLOOD WATCH WILL NEED TO BE CONSIDERED. SATURDAY APPEARS TO BE A VERY WET DAY AS THE COLD FRONT MOVES SLOWLY SOUTHEAST ACROSS THE OHIO RIVER AROUND 18Z...AND TO KHOP AREA BY 00Z. HIGHEST POTENTIAL OF SURFACE BASED CONVECTION WILL BE SOUTH AND EAST OF PAH...WHERE SOME DIURNAL HEATING WILL OCCUR PRIOR TO FRONTAL PASSAGE. 500 MB WINDS ARE FORECAST TO BE SOMEWHAT STRONGER /NEAR 50 KNOTS PER GFS MODEL/...SO THE POTENTIAL FOR ORGANIZED CONVECTION APPEARS HIGHER ON SATURDAY. THE POST FRONTAL RAINFALL WILL LIKELY LINGER INTO THE EVENING HOURS OVER WESTERN KENTUCKY SAT NIGHT...AND CLEARING WILL BE A SLOW PROCESS. HOWEVER...SUNDAY SHOULD START OUT WITH PLENTY OF SUNSHINE AS DRY NORTHERLY FLOW DEEPENS. A SECONDARY COLD FRONT OR TROUGH WILL MOVE SOUTHEAST ACROSS MISSOURI AND ILLINOIS SUNDAY. THESE SUBTLE SECONDARY TROUGHS ARE SELDOM SHOWN WELL BY THE MODELS. REGARDLESS OF THE SURFACE PATTERN...A WELL DEFINED 700 MB TROUGH /SHOWN BY ETA/ WILL LEAD TO PLENTY OF CLOUDS AND A SMALL CHANCE OF SHOWERS. THE 700 MB TROUGH WILL EXIT THE FORECAST AREA BY 12Z MONDAY. MONDAY THROUGH FRIDAY OF NEXT WEEK APPEARS DRY WITH A WARMING TREND. RELIED MAINLY ON ECMWF FOR THE EXTENDED FORECAST...PER HPC DISCUSSIONS. HOWEVER...THE MORNING GFS SHOWED A WEAK COLD FRONT MOVING SOUTH ACROSS ILLINOIS ON WEDNESDAY. EVEN IF GFS SOLUTION TURNS OUT CORRECT...LIMITED MOISTURE AND INSTABILITY ALONG THE FRONT...COMBINED WITH A LACK OF UPPER SUPPORT...WOULD GREATLY LIMIT PRECIP COVERAGE. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. KY...NONE. MO...NONE. && MY
Hazardous weather outlook, Apr 30, 9:56 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 956 PM CDT FRI APR 30 2004 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100- 107>112-114-011000- ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY- CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY- CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY- GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY- HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL- LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY- MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN- POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN- STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN- WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL- WILLIAMSON IL- THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA...AND WESTERN KENTUCKY. .DAY ONE...REMAINDER OF TONIGHT THERE IS A SMALL CHANCE THUNDERSTORMS WILL REDEVELOP LATE TONIGHT...BUT THEY SHOULD REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT RISK OF SEVERE WEATHER SATURDAY...MAINLY SOUTH OF A LINE FROM DONIPHAN MISSOURI THROUGH CAPE GIRARDEAU...AND EVANSVILLE INDIANA...TO PETERSBURG. THE MAIN HAZARDS WITH ANY SEVERE STORMS WILL BE DAMAGING WIND AND HAIL...ALTHOUGH AN ISOLATED TORNADO OR TWO CANNOT BE RULED OUT. IN ADDITION...ANY THUNDERSTORM MAY PRODUCE VERY HEAVY RAINFALL AND LOCALIZED FLOODING...ESPECIALLY CONSIDERING THE HEAVY RAINS FRIDAY EVENING WHICH MAY RESULT IN A LOW THRESHOLD FOR RECEIVING ANY ADDITIONAL HEAVY RAINS.
In the hours before
Local storm report, Apr 30, 7:23 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
723 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG LYNNVILLE 38.20N 87.32W
04/30/2004 WARRICK IN TRAINED SPOTTER
TREES AND POWERLINES DOWN ON HWY 68.
0703 PM TSTM WND DMG GENTRYVILLE 38.11N 87.03W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN.
&&
NADOLSKILocal storm report, Apr 30, 7:26 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
726 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0718 PM TSTM WND DMG 2 S DALE 38.14N 86.99W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN ACROSS ROADWAYS.
&&
NADOLSKILocal storm report, Apr 30, 7:35 PM CDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
735 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0729 PM FLASH FLOOD LIVERMORE 37.49N 87.13W
04/30/2004 MCLEAN KY TRAINED SPOTTER
NUMEROUS SECTIONS OF US HWY 431 NORTH BETWEEN LIVERMORE
AND THE MCLEAN/DAVIESS COUNTY LINE WERE UNDER 6 TO 8
INCHES OF WATER.
&&
NADOLSKILocal storm report, Apr 30, 8:01 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 10 W JACKSON 37.38N 89.84W
04/30/2004 CAPE GIRARDEAU MO LAW ENFORCEMENT
4 TO 6 TREES DOWN ON HWY UU WEST OF JACKSON NEAR THE
BOLLINGER...CAPE GIRARDEAU COUNTY LINE.
0355 PM HAIL BERTRAND 36.91N 89.45W
04/30/2004 0.75 INCH MISSISSIPPI MO LAW ENFORCEMENT
0408 PM TSTM WND DMG 5 N EDDYVILLE 37.57N 88.59W
04/30/2004 POPE IL LAW ENFORCEMENT
TREES DOWN ON HWY 145 BETWEEN EDDYVILLE AND DELWOOD.
0411 PM HAIL CAIRO 37.00N 89.18W
04/30/2004 0.50 INCH ALEXANDER IL LAW ENFORCEMENT
0421 PM HAIL WICKLIFFE 36.97N 89.08W
04/30/2004 1.00 INCH BALLARD KY LAW ENFORCEMENT
TREES ALSO REPORTED DOWN IN THE CITY OF WICKLIFFE
0421 PM TSTM WND GST LA CENTER 37.07N 88.97W
04/30/2004 65 MPH BALLARD KY TRAINED SPOTTER
0435 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
04/30/2004 MASSAC IL FIRE DEPT/RESCUE
POWERLINES AND POWER POLES DOWN IN METROPOLIS AND
THROUGHOUT MASSAC COUNTY.
0436 PM TSTM WND GST HEATH 37.10N 88.79W
04/30/2004 50 MPH MCCRACKEN KY EMERGENCY MNGR
0436 PM HAIL LA CENTER 37.07N 88.97W
04/30/2004 0.75 INCH BALLARD KY TRAINED SPOTTER
0440 PM TSTM WND DMG N VIENNA 37.41N 88.89W
04/30/2004 JOHNSON IL LAW ENFORCEMENT
TREES DOWN
0447 PM TSTM WND GST LONE OAK 37.04N 88.67W
04/30/2004 60 MPH MCCRACKEN KY NWS EMPLOYEE
REPORTED ON I-24 IN LONE OAK
0448 PM HAIL 2 E DRAFFENVILLE 36.94N 88.30W
04/30/2004 0.88 INCH MARSHALL KY TRAINED SPOTTER
0509 PM TSTM WND DMG 8 S HARRISBURG 37.62N 88.55W
04/30/2004 SALINE IL LAW ENFORCEMENT
TREES DOWN ON HWY 145 JUST INSIDE THE SALINE COUNTY LINE.
0525 PM TSTM WND DMG SALEM 38.63N 88.95W
04/30/2004 MARION IL LAW ENFORCEMENT
STRUCTURAL DAMAGE NEAR SALEM. WIDESPREAD DAMAGE...POWER
POLES, POWERLINES, TELEPHONE POLES AND TREES DOWN BETWEEN
SALEM AND GRAND RIVERS.
0603 PM HAIL WEST SALEM 38.52N 88.01W
04/30/2004 0.25 INCH EDWARDS IL PUBLIC
0620 PM TSTM WND GST HENDERSON 37.84N 87.58W
04/30/2004 60 MPH HENDERSON KY TRAINED SPOTTER
MAJOR STRAIGHT LINE WIND IN NORTHERN HEDERSON COUNTY.
0635 PM TSTM WND DMG 3 W NEWBURGH 37.95N 87.46W
04/30/2004 VANDERBURGH IN TRAINED SPOTTER
UNDERPINNINGS OFF TRAILERS AND SHINGLES OFF ROOFS
REPORTED IN THE ANGEL MOUNDS AREA OF SOUTHEAST
VANDERGURGH COUNTY.
0701 PM HAIL OWENSBORO 37.76N 87.12W
04/30/2004 0.75 INCH DAVIESS KY TRAINED SPOTTER
REPORTED IN OWENSBORO NEAR HWY 231
0703 PM TSTM WND DMG GENTRYVILLE 38.11N 87.03W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN.
0705 PM TSTM WND DMG LYNNVILLE 38.20N 87.32W
04/30/2004 WARRICK IN TRAINED SPOTTER
TREES AND POWERLINES DOWN ON HWY 68.
0706 PM TSTM WND DMG 1 E OWENSBORO 37.76N 87.10W
04/30/2004 DAVIESS KY AIRPLANE PILOT
TREE DOWN ON HWY 144.
0718 PM TSTM WND DMG 2 S DALE 38.14N 86.99W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN ACROSS ROADWAYS.
0729 PM FLASH FLOOD LIVERMORE 37.49N 87.13W
04/30/2004 MCLEAN KY TRAINED SPOTTER
NUMEROUS SECTIONS OF US HWY 431 NORTH BETWEEN LIVERMORE
AND THE MCLEAN/DAVIESS COUNTY LINE WERE UNDER 6 TO 8
INCHES OF WATER.
&&
NADOLSKILocal storm report, Apr 30, 8:01 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY CORRECTION
NATIONAL WEATHER SERVICE PADUCAH KY
801 PM CDT FRI APR 30 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 10 W JACKSON 37.38N 89.84W
04/30/2004 CAPE GIRARDEAU MO LAW ENFORCEMENT
4 TO 6 TREES DOWN ON HWY UU WEST OF JACKSON NEAR THE
BOLLINGER...CAPE GIRARDEAU COUNTY LINE.
0355 PM HAIL BERTRAND 36.91N 89.45W
04/30/2004 0.75 INCH MISSISSIPPI MO LAW ENFORCEMENT
0408 PM TSTM WND DMG 5 N EDDYVILLE 37.57N 88.59W
04/30/2004 POPE IL LAW ENFORCEMENT
TREES DOWN ON HWY 145 BETWEEN EDDYVILLE AND DELWOOD.
0411 PM HAIL CAIRO 37.00N 89.18W
04/30/2004 0.50 INCH ALEXANDER IL LAW ENFORCEMENT
0421 PM HAIL WICKLIFFE 36.97N 89.08W
04/30/2004 1.00 INCH BALLARD KY LAW ENFORCEMENT
TREES ALSO REPORTED DOWN IN THE CITY OF WICKLIFFE
0421 PM TSTM WND GST LA CENTER 37.07N 88.97W
04/30/2004 65 MPH BALLARD KY TRAINED SPOTTER
0435 PM TSTM WND DMG METROPOLIS 37.15N 88.71W
04/30/2004 MASSAC IL FIRE DEPT/RESCUE
POWERLINES AND POWER POLES DOWN IN METROPOLIS AND
THROUGHOUT MASSAC COUNTY.
0436 PM TSTM WND GST HEATH 37.10N 88.79W
04/30/2004 50 MPH MCCRACKEN KY EMERGENCY MNGR
0436 PM HAIL LA CENTER 37.07N 88.97W
04/30/2004 0.75 INCH BALLARD KY TRAINED SPOTTER
0440 PM TSTM WND DMG N VIENNA 37.41N 88.89W
04/30/2004 JOHNSON IL LAW ENFORCEMENT
TREES DOWN
0447 PM TSTM WND GST LONE OAK 37.04N 88.67W
04/30/2004 60 MPH MCCRACKEN KY NWS EMPLOYEE
REPORTED ON I-24 IN LONE OAK
0448 PM HAIL 2 E DRAFFENVILLE 36.94N 88.30W
04/30/2004 0.88 INCH MARSHALL KY TRAINED SPOTTER
0509 PM TSTM WND DMG 8 S HARRISBURG 37.62N 88.55W
04/30/2004 SALINE IL LAW ENFORCEMENT
TREES DOWN ON HWY 145 JUST INSIDE THE SALINE COUNTY LINE.
0525 PM TSTM WND DMG SALEM 38.63N 88.95W
04/30/2004 MARION IL LAW ENFORCEMENT
STRUCTURAL DAMAGE NEAR SALEM. WIDESPREAD DAMAGE...POWER
POLES, POWERLINES, TELEPHONE POLES AND TREES DOWN BETWEEN
SALEM AND GRAND RIVERS.
0603 PM HAIL WEST SALEM 38.52N 88.01W
04/30/2004 0.25 INCH EDWARDS IL PUBLIC
0620 PM TSTM WND GST HENDERSON 37.84N 87.58W
04/30/2004 60 MPH HENDERSON KY TRAINED SPOTTER
MAJOR STRAIGHT LINE WIND IN NORTHERN HEDERSON COUNTY.
0635 PM TSTM WND DMG 3 W NEWBURGH 37.95N 87.46W
04/30/2004 VANDERBURGH IN TRAINED SPOTTER
UNDERPINNINGS OFF TRAILERS AND SHINGLES OFF ROOFS
REPORTED IN THE ANGEL MOUNDS AREA OF SOUTHEAST
VANDERGURGH COUNTY.
0701 PM HAIL OWENSBORO 37.76N 87.12W
04/30/2004 0.75 INCH DAVIESS KY TRAINED SPOTTER
REPORTED IN OWENSBORO NEAR HWY 231
0703 PM TSTM WND DMG GENTRYVILLE 38.11N 87.03W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN.
0705 PM TSTM WND DMG LYNNVILLE 38.20N 87.32W
04/30/2004 WARRICK IN TRAINED SPOTTER
TREES AND POWERLINES DOWN ON HWY 68.
0706 PM TSTM WND DMG 1 E OWENSBORO 37.76N 87.10W
04/30/2004 DAVIESS KY EOC DIRECTOR
TREE DOWN ON HWY 144.
0718 PM TSTM WND DMG 2 S DALE 38.14N 86.99W
04/30/2004 SPENCER IN TRAINED SPOTTER
TREES DOWN ACROSS ROADWAYS.
0729 PM FLASH FLOOD LIVERMORE 37.49N 87.13W
04/30/2004 MCLEAN KY TRAINED SPOTTER
NUMEROUS SECTIONS OF US HWY 431 NORTH BETWEEN LIVERMORE
AND THE MCLEAN/DAVIESS COUNTY LINE WERE UNDER 6 TO 8
INCHES OF WATER.
&&
NADOLSKIThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 7:18 PM CDT | Flash Flood Warning | PAH | Spencer | 117 min |
| May 1, 1:35 AM CDT | Flash Flood Warning | PAH | Gibson | 3 hr |
| May 1, 1:59 AM CDT | Flash Flood Warning | PAH | Vanderburgh | 3 hr |
| May 1, 2:25 AM CDT | Flash Flood Warning | PAH | Pike, Warrick | 3 hr |
Nearby
Flash Flood Warnings in Indiana, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.